# SDR DALA12001463123

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY LEFT PASSENGER DOOR SILL HAS CORROSION AROUND INBD FORWARD FASTENER HOLE FOR AFT GIRT BAR FITTING.  ACCOMPLISHED REPAIR IAW ER/A 502572-14, FUSELAGE/LT FWD DOOR SILL/GIRT BAR ATTACH POINTS/CORRODED, SECTION I-PERMANENT REPAIR.  SECTION II-INSPECTION METHOD/INTERVALS AT EVERY 3 YEARS (1095 DAYS) FROM SECTION I.
